REGULARITY THEORY AND NUMERICAL ALGORITHM FOR THE TIME-FRACTIONAL KLEIN-KRAMERS EQUATION

Jing Sun, Daxin Nie, Weihua Deng

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 257-279.

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 257-279. DOI: 10.4208/jcm.2206-m2022-0054

REGULARITY THEORY AND NUMERICAL ALGORITHM FOR THE TIME-FRACTIONAL KLEIN-KRAMERS EQUATION

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2025, 43(2): 257-279 https://doi.org/10.4208/jcm.2206-m2022-0054

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/